×

zbMATH — the first resource for mathematics

Discrete subgroups of Lie groups. (English) Zbl 0305.22015

MSC:
22E40 Discrete subgroups of Lie groups
57S20 Noncompact Lie groups of transformations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Borel, A, Topology of Lie groups and characteristic classes, Bull. amer. math. soc., 61, 397-432, (1955) · Zbl 0066.02002
[2] Borel, A; Harish-Chandra, Arithmetic subgroups of algebraic groups, Ann. of math., 75, 485-535, (1962) · Zbl 0107.14804
[3] Bott, R, An application of the Morse theory to the topology of Lie groups, Bull. soc. math. France, 84, 251-282, (1956) · Zbl 0073.40001
[4] Bott, R, The stable homotopy of the classical groups, Ann. of math., 70, 313-337, (1959) · Zbl 0129.15601
[5] Fricke, R; Klein, F, ()
[6] Garland, H; Raghunathan, M.S, Fundamental domains for lattices in \(R\)-rank 1 semi-simple Lie groups, Ann. of math., 92, 279-326, (1970) · Zbl 0206.03603
[7] Hochschild, G.P; Mostow, G.D, Representations and representative functions of Lie groups, Ann. of math., Proaffine algebraic groups, Amer. J. math., 91, 1127-1140, (1969) · Zbl 0213.22702
[8] Kazdan, D.A; Margulis, G.A, A proof of Selberg’s hypothesis, Math. sbornik (N. S.), 75, 117, 162-168, (1968)
[9] Malcev, A.I, On a class of homogeneous spaces, Izv. akad. nauk SSSR ser. mat., Amer. math. soc. transl., 13, No. 39, 9-32, (1951)
[10] Margulis, G.A, On the arithmeticity of discrete subgroups, Soviet math. dokl., 10, 900-902, (1969) · Zbl 0243.22008
[11] {\scG. A. Margulis}, Non-uniform lattices in semi-simple algebraic groups, Proc. Soviet Summer School 1970 (Budapest), to appear. · Zbl 0316.22009
[12] Margulis, G.A, Arithmeticity of non-uniform lattices, Funkcional. anal. i priložen, 7, 3, 88-89, (1973)
[13] Massey, W.S, Finite coverings of 2-manifolds with boundary, Duke J. math., 41, 875-888, (1974) · Zbl 0291.57001
[14] Mostow, G.D, Covariant fiberings of Klein spaces II, Amer. J. math., 84, 466-474, (1962) · Zbl 0123.16303
[15] Mostow, G.D, The extensibility of local Lie groups of transformations and groups on surfaces, Ann. of math., 52, 606-636, (1950) · Zbl 0040.15204
[16] Mostow, G.D, On the conjugacy of subgroups of semi-simple groups, (), 413-419
[17] Mostow, G.D, Lectures on discrete subgroups, (1970), Tata Insitute of Fundamental Research Bombay · Zbl 0205.04406
[18] Mostow, G.D, Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms, Publ. IHES, 34, 53-104, (1967) · Zbl 0189.09402
[19] Mostow, G.D, The rigidity of locally symmetric spaces, (), 187-197 · Zbl 0224.53028
[20] Mostow, G.D, Strong rigidity of locally symmetric spaces, () · Zbl 0265.53039
[21] Mostow, G.D, Factor spaces of solvable groups, Ann. of math., 60, 1-27, (1954) · Zbl 0057.26103
[22] Mostow, G.D, Homogeneous spaces of finite invariant measure, Ann. of math., 75, 17-37, (1962) · Zbl 0115.25702
[23] Mostow, G.D, Representative functions on discrete groups and solvable arithmetic groups, Amer. J. math., 92, 1-32, (1970) · Zbl 0205.04406
[24] Mostow, G.D, Arithmetic subgroups of groups with radical, Ann. of math., 93, 409-438, (1971) · Zbl 0195.04803
[25] {\scG. D. Mostow}, On the topology of homogeneous spaces of finite measure, in “Proc. Symposium on Lie Groups and Topological Groups, Rome 1974,” to appear. · Zbl 0319.22008
[26] Mostow, G.D; Tamagawa, T, On the compactness of arithmetically defined homogeneous spaces, Ann. of math., 76, 440-463, (1962) · Zbl 0196.53201
[27] Prasad, G, Strong rigidity of \(Q\)-rank 1 lattices, Invent. math., 21, 255-286, (1973) · Zbl 0264.22009
[28] Raghunathan, M.S, Discrete subgroups of Lie groups, (1972), Springer Berlin and New York · Zbl 0254.22005
[29] {\scM. S. Raghunathan}, Discrete groups and \(Q\)-structures on semi-simple Lie groups, to appear. · Zbl 0318.22012
[30] Selberg, A, On discontinuous groups in higher dimensional symmetric spaces, (), 147-164
[31] Siegel, C.L, Discontinuous groups, Ann. of math., 44, 674-718, (1943)
[32] Tits, J, Buildings of spherical type and finite B-N pairs, ()
[33] Weil, A, On discrete subgroups of Lie groups, Ann. of math., 72, 364-384, (1960) · Zbl 0131.26602
[34] Weil, A, On discrete subgroups of Lie groups II, Ann. of math., 75, 578-602, (1962)
[35] Weil, A, Remarks on cohomology of groups, Ann. of math., 80, 149-157, (1964) · Zbl 0192.12802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.